MAUDE Adverse Event Report: WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE FUSION NAIL SK; ENDO-MODEL FUSION NAIL, MODULAR

WALDEMAR LINK GMBH & CO. KG ENDO-MODEL KNEE FUSION NAIL SK; ENDO-MODEL FUSION NAIL, MODULAR
Model Number 15-0028/07
Medical Device Problem Code Component Misassembled (4004)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/01/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The review of the device history has been performed.No deviations were recognizable in the production documents.The complaint was originally received on 2-jul-2024.Based on the information available at that time, the case was classified as non-reportable.Based on new information brought to our attention on 16-oct-2025, the complaint was reevaluated and classified as reportable.The case is therefore being reported retrospectively.This is the final supplemental report, the complaint is closed.
 
Event or Problem Description
Reported by customer on (b)(6) 2024, that a fusion was being implanted and found that one screw in the trunnion on the femoral component was in backwards.There was no patient harm or procedure delay as the screw was backed out and used and the procedure continued successfully.

Brand Name
ENDO-MODEL KNEE FUSION NAIL SK
Common Device Name
ENDO-MODEL FUSION NAIL, MODULAR
Manufacturer (Section D)
WALDEMAR LINK GMBH & CO. KG
barkhausenweg 10
hamburg, hamburg 22339
GM  22339
Manufacturer Contact
tizia hucklenbroch
barkhausenweg 10
hamburg, hamburg 22339
GM   22339
MDR Report Key23448476
Report Number3004371426-2025-00054
Device Sequence Number8907766
Product Code KRO
UDI-Device Identifier04026575175215
UDI-Public04026575175215
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K151008
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/16/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/30/2025
Device Model Number15-0028/07
Device Catalogue Number15-0028/07
Device Lot Number2416289
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/16/2025
Initial Report FDA Received Date11/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/01/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR
Patient SexUnknown